# SDR AALA20130111002

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 94,710 hours, 18,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY FLOOR PROXIMITY LIGHT DAMAGED.  REPLACED LIGHT ASSEMBLY FOR MID GALLEY FLOOR PROXIMITY LIGHT.  OPS CHECK NORMAL.
